On the existence of statistical solutions of the Vlasov system of equations
Doklady Akademii Nauk, Tome 220 (1975) no. 6, pp. 1249-1250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_6_a0,
author = {A. A. Arsen'ev},
title = {On the existence of statistical solutions of the {Vlasov} system of equations},
journal = {Doklady Akademii Nauk},
pages = {1249--1250},
year = {1975},
volume = {220},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_6_a0/}
}
A. A. Arsen'ev. On the existence of statistical solutions of the Vlasov system of equations. Doklady Akademii Nauk, Tome 220 (1975) no. 6, pp. 1249-1250. http://geodesic.mathdoc.fr/item/DAN_1975_220_6_a0/